# SDR HALA0700058

- Difficulty date: February 23, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 19,163 hours, 3,748 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Unknown
- Condition: Unknown
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FMC SINGLE OPERATION LEFT WITH FMC FAIL LIGHT ON.  CYCLED LEFT FMC CBS TEST OF LEFT FMC GOOD PER FIM 34-61-00, SYSTEM NORMAL.
